# SDR VNAA2011071500014

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 17,456 hours, 17,929 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Computer
- Part number: 6229818020
- Part serial: 3H5D
- Condition: Failed
- Location: Iaps
- Part time: 17,436 hours, 17,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED LIGHTNING STRIKE ON CAPTAIN’S SIDE LOWER LEFT CENTER OF WINDSCREEN IN FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FOLLOWING COMPONENTS:  MDC (MAINTENANCE DIAGNOSTIC COMPUTER), LOWER TAIL NAV LIGHT ASSEMBLY, FORWARD UPPER VHF 1 ANTENNA AND VARIOUS STATIC WICKS.  LIGHTNING STRIKE DAMAGE (BURNS) TO TAIL CONE WAS REPAIRED.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
